Is It normal?

Is It normal?

Postby kittykat2007 » Sun Feb 25, 2007 3:38 pm

I was on antibiotics for a bacterial infection of the intestines and i didn't take it for a week.When I started back,I felt kind of tired and bloated when I took a dose.Is it normal to feel this way after stopping and restarting?What may help?
kittykat2007
 
Posts: 3
Joined: Sun Jan 07, 2007 12:12 pm

Re: Is It normal?

Postby Tweetie1954 » Fri Mar 16, 2007 10:12 pm

kittykat2007 wrote:I was on antibiotics for a bacterial infection of the intestines and i didn't take it for a week.When I started back,I felt kind of tired and bloated when I took a dose.Is it normal to feel this way after stopping and restarting?What may help?

Take it from someone that has taken alot of antibiotics thru my life, UTI's , etc. If you take them erratically, you'll become immune to them and then they wont work. Take them as prescribed.
Hep C for 20 yrs, need "REAL help"!
Tweetie1954
 
Posts: 9
Joined: Fri Mar 16, 2007 9:51 pm


Return to Hepatitis C

Who is online

Users browsing this forum: No registered users and 1 guest